Reply
Occasional Visitor
chocolalohic201
Total Posts: 1
Registered on: ‎07-24-2012

walking, and falling asleep

I'm newebee to this site I've been walking for the last two weeks, about a mile to a mile and half.  But sometimes I come home and fall asleep for 3 to 6 hrs or more sometimes I do take my mds not always but the problem is my husband is going to be tread for cancer he is having cyberknife treatment  which is a very heavy dose of radiotion on the cancer  about 4 treatments.  He can't have an operations because his heart can't take. I don't want to be asleep during this treatment.lol

Advisor
booklover
Total Posts: 195
Registered on: ‎06-03-2012

Re: walking, and falling asleep

Have the doctors check your thyroid and antibodies. You sound like me I could fall a sleep at a drop of a hat.

Leeann
Type 2
April 2012 A1C 6.5
Feb 2013 A1C 6.0
Feb 2014 A1C 5.6
Metformin 1000 2x day
Hashimoto thyroid
Thyroxine 50 mcg
pravasatin 20mg
depression from thyroid
Venlafaxine er 150 mg
GERD
dexilant 60mg
PCOS




Trusted Contributor
morrisolder
Total Posts: 10,493
Registered on: ‎11-28-2009

Re: walking, and falling asleep

Have you tried testing your blood sugar after you walk.

 

Sometimes, exercise can produce either low or high blood glucose numbers, which could make you sleepy. If that is what is happening, then snacking, or not snacking, might make a big difference without a lot of fuss...

 

good luck in figuring it out...

Morris

Diagnosed Type 2, with an A1c of 11.4 in 2003; averaging a 5.0 A1c since then with diet, exercise and Glipizide XL + meds for blood pressure and cholesterol. 
A bit dated, but scroll down on this page if you want to know more ...


Super Advisor
realtxjack
Total Posts: 1,572
Registered on: ‎11-08-2009

Re: walking, and falling asleep

Love the screen name, but I'm pretty sure you're not the 201st chocoholic on this message board!

 

As others have pointed out, not all problems are because of diabetes and your sleepiness could be due to other medical problems.  It could also be a function of the stress you're under because of your husband's illness.  That's always a tough situation to deal with and I hope sincerely that things work out well for him and you.

 

"...I do take my mds not always..."  is a little worrisome.  You need to be both eating and taking your meds on a regular schedule.  Ups and downs from doing things irregularly can really mess with your health and make you feel miserable.

 

Welcome to the T2 community!  Please feel free to ask questions (or just vent a little, if it helps!).

 

Type 2 - complicated by surgery for pancreatic cancer